A note on the parabolic equation with an arbitrary parameter at the derivative


Ashyralyev A., Sozen Y.

MATHEMATICAL AND COMPUTER MODELLING, vol.54, pp.2565-2572, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2011.06.028
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2565-2572

Abstract

We consider the parabolic differential equation